Skip to content
SUQQ
Extra Strength Pain Reliever and Fever Reducer Caplets, 500 mg Acetaminophen Pain Relief Pills for Headache, Backache, Toothache & Minor Arthritis Pain Relief; 225 ct.; Pack of 1
1 / 10 Hover to zoom

Tylenol

Extra Strength Pain Reliever and Fever Reducer Caplets, 500 mg Acetaminophen Pain Relief Pills for Headache, Backache, Toothache & Minor Arthritis Pain Relief; 225 ct.; Pack of 1

SKU: Z82D9B36C2E81E4A4B92BZ

4.9(11)
297+ sold
AED 124.18

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Do not take more than directed (see overdose warning)Adults and children 12 years and over Take 2 caplets every 6 hours while symptoms last Do not take more than 6 caplets in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctorChildren under 12 years: ask a doctor Other information Store between 20-25°C (68-77°F) Do not use if carton is opened. Do not use if foil inner seal imprinted with "TYLENOL" is broken or missingQuestions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)​​​​​​​ Special Feature: Fast-Acting Ingredients: Active Ingredient (in each caplet) Purpose Acetaminophen 500 mg..........Pain reliever/fever reducer Inactive Ingredients Carnauba wax*, corn starch*, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch*, polyethylene glycol*, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide *contains one or more of these ingredients • 225-count value size bottle of Tylenol Extra Strength Caplets with 500 mg of acetaminophen, a known pain reliever and fever reducer, to provide temporary relief of minor aches and pains and reduce fever • Each extra strength Tylenol pain relief caplet contains 500 mg of acetaminophen for strong and effective pain relief, and has an excellent safety profile when used as directed • Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps, and pain caused by the common cold • This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. To use, take two acetaminophen caplets every six hours while symptoms last and do not take more than six caplets in 24 hours • From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol Extra Strength Caplets with 500 mg Acetaminophen

Frequently bought together

Extra Strength Pain Reliever and Fever Reducer Caplets, 500 mg Acetaminophen Pain Relief Pills for Headache, Backache, Toothache & Minor Arthritis Pain Relief; 225 ct.; Pack of 1

AED 124.18

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 351.40

More from Tylenol

Similar items

You May Also Like

AED 124.18